# SDR MYWA09074

- Difficulty date: December 19, 2009
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 25,703 hours, 8,986 cycles
- System (JASC): 2425 · AC Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BATTERY ELECTRIC LIGHT ILLUMINATED.
